# SDR GLBA20050604

- Difficulty date: November 28, 2005
- Submitted: December 1, 2005
- Operation: Air carrier
- Aircraft: N299UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120299
- Propeller: Hamstd 14RF9
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: RFC11M1R6A
- Part serial: 884117
- Condition: Damaged
- Location: Rt Propeller
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT PROPELLER STRUCK TAXIWAY LIGHT, REPLACED RIGHT PROPELLER BLADE IN NR 4 POSITION AND PLACED ENGINE ON SPECIAL CHIP DETECTION INSPECTION FOR 50 HOURS
